# SDR 2007UALA00958

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 48,196 hours, 9,133 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Part number: GB6341DC
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS AT SEAT 3E & SEAT 9D ARE OUT.  FOUND EMERGENCY AREA LIGHTS INOP AT SEVERAL SEATS.  TROUBLESHOOTING REVEALED THAT GROUND BLOCK CORROSION IS INHIBITING STRUCTURAL GROUND.  REPLACED GROUNDING STUD.  EEL SYSTEM OP CHECKS OK.
